DocumentCode
1066796
Title
Parameter Conditions for Global Stability of FAST TCP
Author
Koo, Kyungmo ; Choi, Joon-Young ; Lee, Jin S.
Author_Institution
Pohang Univ. of Sci. & Technol., Pohang
Volume
12
Issue
2
fYear
2008
fDate
2/1/2008 12:00:00 AM
Firstpage
155
Lastpage
157
Abstract
In this letter, we study the global asymptotic stability of FAST TCP in the presence of network feedback delays. Based on a continuous-time dynamic model of FAST TCP and a static approximation of queuing delay at the link, we derive stability conditions for FAST TCP. The derived conditions are explicitly appeared as tuning parameter conditions of FAST TCP, and hence can be satisfied in a distributed way. The simulation results illustrate the validity of the conditions for the global asymptotic stability.
Keywords
asymptotic stability; continuous time systems; delays; feedback; telecommunication congestion control; transport protocols; FAST TCP; continuous-time dynamic model; global asymptotic stability; network feedback delays; parameter conditions; queuing delay; static approximation; Asymptotic stability; Buffer storage; Delay effects; Feedback; Loss measurement; Mathematical model; Q measurement; Stability analysis; Time measurement;
fLanguage
English
Journal_Title
Communications Letters, IEEE
Publisher
ieee
ISSN
1089-7798
Type
jour
DOI
10.1109/LCOMM.2008.071633
Filename
4450674
Link To Document